# SDR ASAA2023022342064

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 34,384 hours, 10,865 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOG SHOW SAT1 FAIL. GROUNDED - YES.  ACCOMPLISHED SDU SOFTWARE LOAD REF B737-900 AMM 23-15-00-470-801 3 FILES LOADED "CONFIG CRC" AC391300 VERIFIED, CIM OPTIONS SAVED. VERIFIED AOC DIR NUMBERS PRESENT. SATCOM SYSTEM TEST PASS REF AMM 23-15-00-730-801 CALLS MADE AND RECEIVED WITH DISPATCHED ALONG WITH TWO STAGE CALL TO AIRCRAFT.
